# SDR QXEA9800456

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Component: Dhav, 82410191011
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EXTERNAL EMERGENCY LIGHT IS INOP.  REPLACED PS1 BATTERY PACK, OPERATIONAL CHECKS GOOD.
